File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On relations between Jacobians and minimal polynomials

TitleOn relations between Jacobians and minimal polynomials
Authors
Issue Date1995
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laa
Citation
Linear Algebra And Its Applications, 1995, v. 221, p. 19-29 How to Cite?
AbstractWe give some relations between Jacobians and minimal polynomials of n polynomials in n variables, which yield some new effective criteria to decide whether a polynomial or a rational map is invertible, and to calculate the inverse if it exists. Our new criteria work for all rational maps from Kn to Kn, where K is an arbitrary field. We also formulate a conjecture, which is equivalent to the Jacobian conjecture. © 1995.
Persistent Identifierhttp://hdl.handle.net/10722/75387
ISSN
2015 Impact Factor: 0.965
2015 SCImago Journal Rankings: 0.837
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYu, JTen_HK
dc.date.accessioned2010-09-06T07:10:38Z-
dc.date.available2010-09-06T07:10:38Z-
dc.date.issued1995en_HK
dc.identifier.citationLinear Algebra And Its Applications, 1995, v. 221, p. 19-29en_HK
dc.identifier.issn0024-3795en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75387-
dc.description.abstractWe give some relations between Jacobians and minimal polynomials of n polynomials in n variables, which yield some new effective criteria to decide whether a polynomial or a rational map is invertible, and to calculate the inverse if it exists. Our new criteria work for all rational maps from Kn to Kn, where K is an arbitrary field. We also formulate a conjecture, which is equivalent to the Jacobian conjecture. © 1995.en_HK
dc.languageengen_HK
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laaen_HK
dc.relation.ispartofLinear Algebra and Its Applicationsen_HK
dc.rightsLinear Algebra and Its Applications. Copyright © Elsevier Inc.en_HK
dc.titleOn relations between Jacobians and minimal polynomialsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0024-3795&volume=221&spage=19&epage=29&date=1995&atitle=On+relations+between+Jacobians+and+minimal+polynomialsen_HK
dc.identifier.emailYu, JT:yujt@hku.hken_HK
dc.identifier.authorityYu, JT=rp00834en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/0024-3795(93)00220-T-
dc.identifier.scopuseid_2-s2.0-21844498642en_HK
dc.identifier.hkuros20734en_HK
dc.identifier.volume221en_HK
dc.identifier.spage19en_HK
dc.identifier.epage29en_HK
dc.identifier.isiWOS:A1995RC37300002-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridYu, JT=7405530208en_HK
dc.customcontrol.immutablecsl 140505-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats